The (Q,q)-Schur Algebra

Richard Dipper, Gordon James and Andrew Mathas

Keywords

Schur algebras, Hecke algebras of type B

Status

Proc. London Math. Soc. (3), 77(1998), 327-361.
MR99e:20019

Abstract

In this paper we use the Hecke algebra of type B to define a new algebra S which is an analogue of the q-Schur algebra. We construct Weyl modules for S and obtain, as factor modules, a family of irreducible S-modules over any field.


The paper is available as gzipped dvi (61 kB) and postscript (136 kB) files.

Alternatively, you can request a copy by e-mailing me.

Andrew Mathas
10th June 1997
.